# SDR AALA20130522032

- Difficulty date: May 22, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 103,850 hours, 19,897 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EICAS MESSAGE FOR SLAT ASSEMETRY.  EMERGENCY DECLARED FLIGHT RETURNED, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. REPLACED OTBD SLAT NR 5, SWITCH 280.  SYS GROUND CHECK NORMAL OPERATION.  (CLOSED)
